Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 45 (2013)

Superquadratic Method for Generalized Equations Under Relaxed Conditions
by I.K Argyros and S. Hilout, Vol. 45 (2013) pp. 1-7.

Exact analytical solutions for a longitudinal flow of a fractional Maxwell fluid between two coaxial cylinders
by A. U. Awan, M. Imran, M. Athar and M. Kamran, Vol. 45 (2013) pp. 9-23.

A Semilocal Convergence Analysis of an Inexact Newton Method Using Recurrent Relations
by Ioannis K. Argyros and Livinus U. Uko, Vol. 45 (2013) pp. 25-32.

New Integral Inequalities of the Type of Hermite-Hadamard Through Quasi Convexity
by S. Hussain and S. Qaisar, Vol. 45 (2013) pp. 33-38.

An Alternative Derivation of a New Lanczos-type Algorithm for Systems of Linear Equations
by Saifullah, Muhammad Farooq and Abdellah Salhi, Vol. 45 (2013) pp. 39-49.

Coupled Coincidence Point Theorems for )-Weak Contractions in Partially Ordered Partial Metrid Spaces
by K.P.R.Rao and K.R.K.Rao, Vol. 45 (2013) pp. 51-62.

Newton–Steffensen–Type Method for Perturbed Nonsmooth Subanalytic Variational Inequalities
by Ioannis K. Argyros and Said Hilout, Vol. 45 (2013) pp. 63-75.

Some Results On Homomorphic Images of (2; 3; 13)
by M. Aslam and Rehan Ahmad, Vol. 45 (2013) pp. 77-96.

Improvement Of Jensen’S Inequality For The Quasi Arithmetic Mean With Some Applications
by M. Adil Khan and J. Pecaric, Vol. 45 (2013) pp. 97-111.

  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved